# SDR CALA2017081102614

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 77,527 hours, 18,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-06, OPS CHECKED GOOD.
